# SDR WX0A070069

- Difficulty date: March 15, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N863GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49911
- System (JASC): 2700 · Flight Control System
- Part: Flt Controls
- Condition: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT 461 PIA/LAS.  THE FLIGHT CREW REPORT, INFLIGHT AP DISCONNECT DUE TO ROLL CONTROL (YOKE) STUCK DISCOVERED ROLL CONTROL TRIM STUCK (UNTIL 1000 FT AGL LAST CHECK OF THIS FUNCTION.  UPON LANDING AFTER TOUCHDOWN, FULL RIGHT AILERON CONTROL WAS MADE WITH LEFT ROLL TENDENCY UNTIL AUTO SPOILERS STOWED.  THE AIRPLANE LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPORT OPENING THE LEFT AND RIGHT WING AFT SPAR ACCESS PANELS TO INSPECT THE LEFT AND RIGHT AILERONS, CONTROL TABS AND TRIM TABS CABLES, PULLEYS, HINGES, ETC FOR WEAR, FRAYING OR BINDING.  NO DEFECTS FOUND, CLOSED ACCESS PANELS.  INSPECTED LEFT AND RIGHT WHEEL WELL AREAS FOR EVIDENCE OF CONTROL TAB OR TRIM TAB CABLE OR PULLEY DAMAGE OR BINDING.  NO DEFECT
